# SDR DALA2023092007748

- Difficulty date: September 18, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 94,043 hours, 44,015 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0668 PREVIOUSLY REPAIR ON FUSELAGE SKIN FROM BSTA 440 TO BSTA 550 BTW S13 & S15 LH, SEVERAL RIVETS WRONG INSTALLED INTERNAL SIDE. CORRECTIVE ACTION: REF ERA 498897.14. (2976344)
